# SDR AALA201707289025

- Difficulty date: July 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53477154004
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO COMPARTMENT COVER SHEET AT FR 56 AND STRINGER 8R. REPLACED COVER SHEET PER SRM 51-72-11 DRAWING D53477000.
